Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Small red itchy patches on legs, buttocks, arms. What is it?

I travelled around the Philippines recently and since then started getting patches of small red itchy spots filled with liquid - the effected area looks like a patch of tiny blisters. Extremely itchy. Heals for 2-3 weeks and re-appears in a different place on my body. Effected areas are legs, buttocks, arms. Thank you.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, It seems that you are having allergic contact dermatitis. There are many causes. Avoid contact with soap, beauty cream, dust,grass, pollens, hair dye..etc. Avoid certain food....Like beef, chicken, eggs,prawns,brinjals, banana, sour fruits, nuts, beans, peas..curd, fermented food, beverages, cold drinks.. etc. Take antihistaminics till total recovery. Short and tappering dose course of steroid will improve fast. Seven days course of antibiotics will dry the lesions. Avoid stress, worries, as psychologial upsets may exacerbate allergy.. However , you may consult dermatologist, for firm diagnosis and treatment.. Ok
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor